I was prescribed Wellbutrin after my son died last year. I did the usual 150 300 mg story and have been taking 300mg for the last 2 months. It didnt seem to make any real difference that I could see but it did give me very troublesome double vision so my doc told me to taper off for a week before I tried something different. Ive been taking a half dose for a week and stopped altogether yesterday. Needless to say things have been pretty rough over the last couple of weeks (1st Christmas and new year etc) but Im in far deeper trouble emotionally than I expected worse than it has been for some months. Im unsure if its just the expected reaction to a very difficult time of year or if its withdrawal symptoms. Im pretty much hanging onto things by my fingernails at the moment and if it could be just withdrawal has anybody any idea how long this might last for? I know grieving isnt a smooth process but Im not sure what it is that Im trying to deal with here, natural grief or withdrawal. I dont have many reserves left and my doc didnt warn me to expect anything like this.
Posts You May Be Interested In
I want to formally introduce myself. I am 28 years old and I have done a B.E. 4 year degree program in Electrical Engineering and an M.E. 2 year degree program in Electrical Engineering from a prestigious institution in my country. I started my profession immediately after my post graduation and so far have 4 years of experience working in different leading enterprises, incorporatives, companies...
I am recently separated from my husband who is a narcissist, it has been the worst experience of my life, it has left me feeling alone and beat down, I am trying so hard to stand in my own two feet but I just feel so defeated with everything, I keep pushing forward everyday, but always feel like people as much as they try to help me they really don’t understand me, wondering if there is...